Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Took double dose of pill after missing along with plan B after intercourse. Can I be pregnant?

Answered by
Dr.
Dr. Nsah Bernard

General & Family Physician

Practicing since :2012

Answered : 1704 Questions

default
Posted on Thu, 5 Dec 2013 in Women's Health
Question: Hi, i am on my XXXXXXX pill and I am really worried because i missed one pill the eight day but drank the missed and days pill together the next day. To be sure I took a plan b pill about 30 hours after the intercourse. Can I be pregnant? Also Its my 7 day break from pill and I havent gotten my period.
doctor
Answered by Dr. Nsah Bernard 1 hour later
Brief Answer: It is unlikely that you are pregnant Detailed Answer: Hello XXXXXXX Thanks for posting on XXXXXXX I will like to start by saying that next time you miss a pill, do not double, just continue taking the next day single dose (but do not double). Then, given your description, it is unlikely that you are pregnant if you took Plan B pill 30 hours after unprotected sex as it is usually effective when taken for less than 72-120 hours. Now I am curious as to why you decided to take plan B despite you already being on yasmin? Is it because you panicked after missing the pill? Plan B and XXXXXXX are both used for birth control and are hormone based which means taking double dose XXXXXXX plus plan B can actually interfere with your cycle, so could explain why you have a delayed period. My suggestion is that you stay off any pills until you start seeing your menses again and if for the next 1-2 weeks you do not see, then you will have to do a pregnancy test to rule it out (despite being on birth control pills). Talk to a gynecologist if you feel that the problem has become complicated but I do doubt if this is the case. Hope this helps and wish you the best. Dr. Nsah
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Nsah Bernard 5 minutes later
Thank you very much for the answer. I took plan b because my boyfriend ejaculated inside me the same day i missed it so i missed it. Do you think this changes things?
doctor
Answered by Dr. Nsah Bernard 7 minutes later
Brief Answer: Does not change much actually Detailed Answer: Thanks for updating XXXXXXX and your welcome. Well it was a wise decision taking the plan b but it is not advisable mixing up hormone based pills all together. Daily birth control pills usually can come with their own side effects especially when overdosed. So in the future, try avoiding such incidence. Just keep a cool mind and allow time to pass for your menses to come back naturally. Do not forget that being stressed out on its own can also cause menstrual irregularity such as delayed period. Just stay positive until your flow can start again. Then you can start the pills all over. Hope this helps further Dr. Nsah
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Nsah Bernard 18 minutes later
Ok thats sounds pretty clear. Ill try to not be too stressed about the situation. I try to be very responsible with my pills it was just a small slip. Ill ask if anything else comes up. Thank you.
doctor
Answered by Dr. Nsah Bernard 28 minutes later
Brief Answer: Your welcome Detailed Answer: I am glad to have been provided helpful information. Dr. Nsah
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Combined oral contraceptive pill

doctor1 MD

sir, My age 30 years and i have taken i-pill in mid of may 2014 and the menstruation bleeding should start around 26. May.2014. i have missed my period and 7 days are up to the count. i have done urine pregnancy test also and it showed negative results. what should i do

doctor1 MD

Hi i started my pill a week and half ago , i had my period for 4 days and now i have black brown spotting and sometimes a bit of period, i have really bad cramps .. I was consuming a lot of alcohol during this and using tampons, i think i took it out, but i cant remember, i checked myself and i cant find it .. I also have high blood pressure, is this just side effects from pill or what ? Should i just stop the pill

doctor1 MD

It start from my right earlode, red , swollen, and used Betamethasone for two weeks, useless.Then switch to antibiotic pills for 7 days. The redness seems gone, but swollen still there. After stop the pill for 2 days. The whole ear including left side,get the heat and red and swollen, but no itch and pain. take allergy pill for 7 days, heat is gone but still swollen.please help!

doctor1 MD

Hi, I've been on ovranette for about four years as my dr thinks that my periods were causing my epileptic seizures, over the last few weeks I've had some bleeding every few days. I don't follow the four week cycle, I'm prescribed the pill for every day without a seven day break so why am I bleeding?

doctor1 MD

i am currently on depo provera and have bled for weeks non stop i will be going on holiday soon can i take norethisterone to stop the bleeding? And will this prevent me from bleeding during or after sex? i will be reunited with my fiance after not...

doctor1 MD

Hi I am XXXX. I had sex with my girlfriend last month Oct 14th,15th and 16th. She first took a contraceptive pill considering we have done for all. But again we made love within 4 hours of her taking the pill. so I forced her take another pill too...

doctor1 MD

Hi I'm XXXX.37 yrs old. I have 2 kids...my problem is irregular and painful periods. ..Dr. suggest me novelon tablets. ..I'm taking novelon 3 days but till now periods on..why